ASAHI KASEI MEDICAL CO., LTD. ASAHI REXEED-S SERIES DIALYZERS; DIALYZER, HIGH PERMEABILITY
Back to Search Results |
| Model Number |
REXEED-25S |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual product was not returned to our company, but lot number was known, so we investigated the manufacturing and quality control records of lot#vh979x.As a result, no abnormality was found in records.(b)(4) pieces of lot#vh979x were manufactured, and no similar event using this lot#vh979x was reported globally.We could not investigate the root cause of this event because actual product could not be returned.We decided to report this incident since we consider blood leak from the arterial header is an incident which might cause serious injury to the patient.The blood leakage is described in warnings of the instructions for use as "in the event of a problem during treatment, such as blood leakage or coagulation, immediately discontinue the treatment under the direction of a physician and replace rexeed-s with a new primed dialyzer".We will continue monitoring occurrence of these kinds of incidents.
Event or Problem Description
(b)(6) 2019, this event occurred during the treatment with rexeed-25s.This clinic primed with 1000 ml of normal saline and recirculated the dialyzer for about 5 minutes.After 90 minutes from the treatment start, the venous pressure alarmed, and then the blood leak from the arterial header occurred.After this event, this patient's condition was stable, and the patient did not require medical attention, there was neither need for blood transfusion nor for adjusting erythropoietin(epo) dosage.The patient left the dialysis room in stable condition.